Showing 1 - 20 of 54 (0.16 seconds)
Search alternatives:
mathematics » mathematical
Export 0 items to:        


Author(s): Chen, BF View this author's profile
Source: Discrete mathematics, v. 169, (1-3), 1997, MAY 15, p. 211-215
Article, 1997

Author(s): Ding, Cunsheng View this author's profile ; Yin, Jianxing
Source: Discrete mathematics, v. 308, (21), 2008, NOV 6, p. 4941-4954
Article, 2008

Author(s): Chen, BF View this author's profile ; Yan, M. View this author's profile
Source: Discrete mathematics, v. 183, (1-3), 1998, MAR 15, p. 39-46
Article, 1998

Author(s): Chen, BF View this author's profile ; Lawrencenko, S.
Source: Discrete mathematics, v. 188, (1-3), 1998, JUN 28, p. 233-238
Article, 1998

Author(s): Chen, BF View this author's profile ; Zhou, SM
Source: Discrete mathematics, v. 185, (1-3), 1998, APR 15, p. 239-243
Article, 1998

Author(s): Biedl, T. ; Dernaine, ED ; Duncan, CA ; Fleischer, R. HKUST affiliated (currently or previously) ; Kobourov, SG
Source: Discrete mathematics, v. 285, (1-3), 2004, AUG 6, p. 7-15
Article, 2004

Author(s): Kelmans, A. ; Yong, XR
Source: Discrete mathematics, v. 199, (1-3), 1999, MAR 28, p. 251-258
Article, 1999

Author(s): Chen, B. View this author's profile ; Zhou, S.
Source: Discrete Mathematics, v. 195, (1-3), 1999, p. 81-91
Article, 1999

Author(s): Chen, BF View this author's profile ; Yau, ST ; Yeh, YN
Source: Discrete mathematics, v. 241, (1-3), 2001, OCT 28, p. 153-170
Article, 2001

Author(s): Ding, Cunsheng View this author's profile ; Niederreiter, H. ; Lam, K.Y.
Source: Discrete Mathematics, v. 218, (1-3), 2000, p. 33–49
Article, 2000


Author(s): Biedl, TC ; Cenek, E. ; Chan, TM ; Demaine, ED ; Demaine, ML ; Fleischer, R. HKUST affiliated (currently or previously) ; Wang, MW
Source: Discrete mathematics, v. 254, (1-3), 2002, JUN 10, p. 19-32
Article, 2002

Author(s): Chen, Beifang View this author's profile ; Yang, Arthur L.B.
Source: Discrete mathematics, v. 309, (6), 2009, APR 6, p. 1708-1710
Article, 2009

Author(s): Zhang, YP ; Yong, XR ; Golin, MJ View this author's profile
Source: Discrete mathematics, v. 298, (1-3, Sp. Iss. SI), 2005, AUG 6, p. 334-364
Article, 2005


Author(s): Zhang, YP ; Yong, XR ; Golin, Mordecai J. View this author's profile
Source: Discrete mathematics, v. 223, (1-3), 2000, AUG 28, p. 337-350
Article, 2000



Author(s): Ding, Cunsheng View this author's profile ; Yang, Jing
Source: Discrete Mathematics, v. 313, (4), 2013, p. 434-446
Article, 2013

Author(s): Ding, Cunsheng View this author's profile ; Li, Chunlei ; Li, Nian ; Zhou, Zhengchun
Source: Discrete Mathematics, v. 339, (2), February 2016, p. 415-427
Article, 2016